Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Dual-mode adaptive control of nonlinear processes

Author(s):

F. Allgöwer, B. Ogunnaike
Conference/Journal:

Computers & Chemical Engineering, vol. 21, pp. S155-160
Abstract:



Year:

1997
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { AllOgu:1997:IFA_1154,
    author={F. Allg{\"o}wer and B. Ogunnaike},
    title={{Dual-mode adaptive control of nonlinear processes}},
    journal={Computers \& Chemical Engineering},
    year={1997},
    volume={21},
    number={},
    pages={S155--160},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1154}
}
Permanent link